and felt like there was something stuck in her throat and felt like she was going to throw up? She does have allergies and took a Benadryl in the middle of the night. I don't see this as a side effect and assuming it's allergies?
It is only an allergy if there is swelling in her throat that is causing her not to be able to breathe. A sensation of something stuck in the throat would not be an allergy symptom. With an allergic reaction there is usually visible swelling of the face, tongue etc. along with profound shortness of breath. Did she take the Abilify with a full glass of water? She needs to be sure that she has swallowed the pill all the way. Nausea is NOT a sign of allergy and is one of the most common side effects of this drug. This drug can cause problems with swallowing though so you might want to call her doc and report this side effect if it continues to occur.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2011 • 1 answer
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Posted 2 Jan 2012 • 2 answers
Posted 23 Mar 2014 • 8 answers
Yesterday I was sick with a stomach bug. Today while I was at work I noticed I was spotting. (I have
Posted 1 Oct 2014 • 1 answer
Posted 4 Apr 2016 • 1 answer